Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Composition series and intertwining operators for the spherical principal series


Authors: Kenneth Johnson and Nolan R. Wallach
Journal: Bull. Amer. Math. Soc. 78 (1972), 1053-1059
MSC (1970): Primary 22E45, 22D30; Secondary 22E43
DOI: https://doi.org/10.1090/S0002-9904-1972-13108-2
MathSciNet review: 0310136
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. I. M. Gel'fand, M. I. Graev and N. Ja. Vilenkin, Generalized functions. Vol. 5: Integral geometry and representation theory, Fizmatgiz, Moscow, 1962; English transl., Academic Press, New York, 1966. MR 28 # 3324; MR 34 #7726. MR 207913
  • 2. Harish-Chandra, Representations of semisimple Lie groups. II, Trans. Amer. Math. Soc. 76 (1954), 26-65. MR 15, 398. MR 58604
  • 3. S. Helgason, A duality for symmetric spaces with applications to group representations, Advances in Math. 5 (1970), 1-154. MR 41 # 8587. MR 263988
  • 4. K. Johnson, Composition series and intertwining operators for the spherical principal series. II (to appear). MR 385012
  • 5. K. Johnson and N. Wallach, Composition series and intertwining operators for the spherical principal series. I (to appear). MR 447483
  • 6. A. Knapp and E. M. Stein, Intertwining operators for semisimple groups, Ann. of Math. (2) 93 (1971), 489-578. MR 460543
  • 7. B. Kostant, On the existence and irreducibility of certain series of representations, Bull. Amer. Math. Soc. 75 (1969), 627-642. MR 39 #7031. MR 245725
  • 8. E. Nelson, Analytic vectors, Ann. of Math. (2) 70 (1959), 572-615. MR 21 # 5901. MR 107176
  • 9. P. Sally, Intertwining operators and the representations of SL(2, R), J. Functional Analysis 6 (1970), 441-453. MR 299727
  • 10. G. Schiffmann, Intégrales d'entrelacement et fonctions de Whittaker, Bull. Soc. Math. France 99 (1971), 3-72. MR 311838
  • 11. R. Takahashi, Sur les représentations unitaires des groupes de Lorentz généralisés, Bull. Soc. Math. France 91 (1963), 289-433. MR 31 # 3544. MR 179296

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 22E45, 22D30, 22E43

Retrieve articles in all journals with MSC (1970): 22E45, 22D30, 22E43


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13108-2

American Mathematical Society